Read moreShow less
Adults and children over 6 years (over 21kg body weight)
Always read the leaflet before use!
Acetaminophen (Paracetamol) 500mg
Adults and children over 15 years (about 50kg): 1 to 2 tablets every 4 hours as needed, but no more than 6tabletki daily. The maximum dose that can take at one time is 2 tablets.
For children weighing between 21 and 25kg / between approximately 6 and 8 / is applied in low polovintabletka every 4 hours, not to be taken more than 1,5 g per day (3 tablets).
For children weighing between 26 and 40kg (approximately 8 to 13 years) recommended 1 tablet every six hours. Maximum daily dose - not more than 4 tablets.
For children weighing between 41 and 50kg (approximately between 13 and 15 years) is administered 1 tablet at intervals of not less than four hours, without exceeding a total daily dose of 4 tablets.
In children, dosing should be evenly distributed and preferably at 6 hour intervals, but not less than 4 hours.
In adults, the dosing intervals are not shorter than four hours.
He take if you are allergic (hypersensitive) to paracetamol or any of the other ingredients.
During pregnancy and breastfeeding should consult with your doctor before taking any medicine.
If after three days you do not feel better or your condition deteriorates, you should seek medical attention.
He should take ParatsetaMaks long time and in high doses without consulting a doctor.
With regular use of painkillers, especially in combination with other such products there is a risk of permanent impairment of renal risk of developing renal failure.